# SDR 2006UALA00801

- Difficulty date: April 24, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 51,841 hours, 28,040 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO DOOR OPENING ON FWD SIDE IS GOUGED.  REMOVED DAMAGED REPAIR.  INSTALLED NEW REPAIR PER SRM 53-00-01 20 -211.
